Dr. Nagler's Tinnitus Corner
Latest Topics
 
 
 


Reply
  Author   Comment  
ThisisMe0508

Member
Registered:
Posts: 3
 #1 
Hello Dr. Nagler. When I was in a quiet environment (~40-50dB), I notice tinnitus. However, my tinnitus has been worsening since a few months before. The”ringing” (high-pitched) was quite obvious and loud I would say. I have been using Clindamycin and Adapalene(external) and face-cleanser contains salicylic acid for acne treatments. Are they toxic to my ears? I’m 15 only and I afraid that may be a sign of hearing loss...

Will I suffer from hearing loss and is there anyway to alleviate tinnitus as sometimes I found it quite annoying. I’m looking forward to your response. Thank you very much.
Dr. Nagler

Owner
Registered:
Posts: 1,764
 #2 
Hello ThisisMe0508 ... and thank you for your inquiry.

So first of all, none of the topical preparations you list causes auditory damage. You are not headed towards a life of deafness or anything like that.

But since you have had a change in your baseline (quiet) tinnitus over the past months, you should definitely see an ENT and also undergo an audiological evaluation to help figure out what's going on. I do not have enough information from the little history that you have supplied to responsibly offer any suggestions other than that. Oh yes, I do have one other suggestion. If you check out some of the tinnitus boards on the web, you will come across some absolutely terrible information that makes perfect sense. Best to stay away from the tinnitus boards all together - but if you do check out some sites, please bear in mind that just because some information makes sense, that does not make it good information!

All the best -

Stephen M. Nagler, M.D.
http://www.atlantatinnitus.com

__________________

The best way to find yourself is to lose yourself in the service of others.
- Mahatma Gandhi

No bird ever soared in a calm. Adversity is what lifts us.
-
David McCullough quoting Wilbur Wright
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.



Dr. Nagler's Tinnitus Corner is provided for education and information only. It is not intended for the purpose of providing medical care and should in no way substitute for appropriate in-person consultations with qualified healthcare professionals. By using this site, participants agree to hold Dr. Nagler and Atlanta Tinnitus Consultants, LLC harmless with respect to any loss, injury, claim, liability, or damage arising from following the postings herein.